# SDR 08FDEA01170

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: ADA78751
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AND REQUIRES FABRICATION, TO BE INSTALLED ON JOB CARD N00009.  REMOVED BRACKET IAW SRM 51-31-01 VOL II.  FABBED BRACKET (REF DWG: ADA 7875). ALODINED & PRIMED IAW SRM 51-21-01 VOL II. INSTALLED NUTPLATES IAW SRM 51-35-01 VOL II.
